MAUDE Adverse Event Report: SMITH AND NEPHEW, INC. LEGION PS NP FEM SZ 5 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH AND NEPHEW, INC. LEGION PS NP FEM SZ 5 LT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71423225
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 09/20/2010
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a manipulation under anesthesia was performed 4 months after the primary surgery.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batches.The clinical / medical investigation concluded that, based on the available information, the root cause of the ¿manipulation under anesthesia¿ was as stated post-operative stiffness within the 6 month window and not a prosthesis issue.The root cause of the revision done 6 years later was likely as stated ¿arthrofibrosis¿ also not a prosthesis failure.No current information on this patient¿s status has been provided.Without the actual product involved, our investigation cannot proceed.If the devices or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
LEGION PS NP FEM SZ 5 LT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH AND NEPHEW, INC.
1450 brooks road
memphis, tennessee
memphis 38116
MDR Report Key7950193
Report Number1020279-2018-02138
Device Sequence Number11326532
Product Code JWH
UDI-Device Identifier03596010607607
UDI-Public03596010607607
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K060742
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/16/2018
Device Catalogue Number71423225
Device Lot Number08GM13187
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2018
Supplement Date Received by Manufacturer09/14/2018
Initial Report FDA Received Date10/09/2018
Supplement Report FDA Received Date12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR